非线性抛物组非均匀网格差分解的唯一性和稳定性  被引量:6

UNIQUENESS AND STABILITY OF DIFFERENCE SOLUTION WITH NONUNIFORM MESHES FOR NONLINEAR PARABOLIC SYSTEMS

在线阅读下载全文

作  者:袁光伟[1] 

机构地区:[1]北京应用物理与计算数学研究所计算物理实验室,北京100088

出  处:《计算数学》2000年第2期139-150,共12页Mathematica Numerica Sinica

基  金:国家重点基础研究专项经费 G1999032801;国家自然科学基金!19932010

摘  要:In this paper the uniqueness and stability of the difference solutions with nonuniform meshes for the nonlinear parabolic system are proved.In this paper the uniqueness and stability of the difference solutions with nonuniform meshes for the nonlinear parabolic system are proved.

关 键 词:差分格式 非均匀网格  非线性抛物型方程组 

分 类 号:O241[理学—计算数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象